# SDR IPXA2174096

- Difficulty date: June 21, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 13,160 hours, 7,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Mdcc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, FLOOR PANEL 231RT PUNCTURED.  REPAIRED FLOOR PANEL IAW EO A300-5320-42721-B, PARA 6A.
